# SDR MASA200800180

- Difficulty date: March 1, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,818 hours, 14,338 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7409 HSV-IAD.  CAPT REPORTS THE F/A SEAT WILL NOT RETRACT.  CONTRACT MX WAS ABLE TO GET THE SEAT RETRACTED.
